# SDR 99FDEA00092

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 118-112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT UPPER CORNER OF THE CENTER WING BOX AT BS 118 TO 112 TO INCLUDE THE CLOS RIB AND ATTACH UPPER SKIN PLATES AT BS 1370 TO 1358 WERE FOUND WITH EXFOLIATION CORROSION DURING C-CHECK INSP IN THE LT MLG WHEEL WELL.  ALL CORROSION HAS BEEN REMOVED, WAITING FOR THE ENG AUTH FOR REPAIR OR DISPOSITION.
